American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alexander Blokh, Lex Oversteegen and E. D. Tymchatyn. On almost one-to-one maps. Trans. Amer. Math. Soc. 358 (2006) 5003-5014. MR 2231882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robbert Fokkink and Lex Oversteegen. Homogeneous weak solenoids. Trans. Amer. Math. Soc. 354 (2002) 3743-3755. MR 1911519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jo Heath. $2$-to-$1$ maps on hereditarily indecomposable continua . Trans. Amer. Math. Soc. 328 (1991) 433-444. MR 1028310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Judy Kennedy. A transitive homeomorphism on the pseudoarc which is semiconjugate to the tent map . Trans. Amer. Math. Soc. 326 (1991) 773-793. MR 1010412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paweł Krupski and Janusz R. Prajs. Outlet points and homogeneous continua . Trans. Amer. Math. Soc. 318 (1990) 123-141. MR 937246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jo W. Heath. There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities . Trans. Amer. Math. Soc. 306 (1988) 293-305. MR 927692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. J. Charatonik and T. Maćkowiak. Around Effros' theorem . Trans. Amer. Math. Soc. 298 (1986) 579-602. MR 860381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mladen Bestvina. Essential dimension lowering mappings having dense deficiency set . Trans. Amer. Math. Soc. 287 (1985) 787-798. MR 768741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Gruenhage and Y. Tanaka. Products of $k$-spaces and spaces of countable tightness . Trans. Amer. Math. Soc. 273 (1982) 299-308. MR 664043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George L. Cain, Richard E. Chandler and Gary D. Faulkner. Singular sets and remainders . Trans. Amer. Math. Soc. 268 (1981) 161-171. MR 628452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John J. Walsh. Light open and open mappings on manifolds. II . Trans. Amer. Math. Soc. 217 (1976) 271-284. MR 0394674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John J. Walsh. Monotone and open mappings on manifolds. I . Trans. Amer. Math. Soc. 209 (1975) 419-432. MR 0375326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Morris L. Marx. Extensions of normal immersions of $S\sp{1}$ into $R\sp{2}$ . Trans. Amer. Math. Soc. 187 (1974) 309-326. MR 0341505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. M. Worrell and H. H. Wicke. Perfect mappings and certain interior images of $M$-spaces . Trans. Amer. Math. Soc. 181 (1973) 23-35. MR 0320990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1